# SDR W8PA960045

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT STA 360, WL 212L, 1.250 INCH LENGTH, .062 INCH DEPTH.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-00-01.  (X)
